Alahmadi, Adel; Facchini, Alberto; Khanh Tung, Nguyen
Automorphism-invariant modules
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) , p. 241-260
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
MR 3354953
URL stable : http://www.numdam.org/item?id=RSMUP_2015__133__241_0

Bibliographie

[1]D. W. AndersonK. R. Fuller, Rings and Categories of Modules, Second Edition, GTM 13, Springer-Verlag, 1992. MR 1245487 | Zbl 0765.16001

[2]B. BrainerdJ. Lambek, On the ring of quotients of a boolean ring, Canad. Math. Bull., 2 (1959), pp. 25–29. MR 101199 | Zbl 0085.26104

[3]T. T. Bumby, Modules which are isomorphic to submodules of each other, Arch. Math., 16 (1965), pp. 184–185. MR 184973 | Zbl 0138.26702

[4]R. CampsW. Dicks, On semilocal rings, Israel J. Math., 81 (1993), pp. 203–211. MR 1231187 | Zbl 0802.16010

[5]H. Q. Dinh, A note on pseudo-injective modules, Comm. Algebra, 33 (2005), pp. 361–369. MR 2124332 | Zbl 1077.16004

[6]N. ErS. SinghA. K. Srivastava, Rings and modules which are stable under automorphisms of their injective hulls, J. Algebra, 379 (2013), pp. 223–229. MR 3019253 | Zbl 1287.16007

[7]A. Facchini, Module Theory. Endomorphism rings and direct sum decompositions in some classes of modules, Progress in Math. 167, Birkhäuser Verlag, 1998. Reprinted in Modern Birkhäuser Classics, Birkhäuser Verlag, 2010. MR 1634015 | Zbl 0930.16001

[8]A. FacchiniD. Herbera, Local morphisms and modules with a semilocal endomorphism ring, Algebr. Represent. Theory, 9 (2006), pp. 403–422. MR 2250654 | Zbl 1130.16014

[9]K. R. Goodearl, Von Neumann Regular Rings, Krieger, Malabar, 1991. MR 1150975 | Zbl 0749.16001

[10]P. A. Guil AsensioA. K. Srivastava, Additive unit representations in endomorphism rings and an extension of a result of Dickson and Fuller, in: Ring Theory and its Applications, Contemp. Math. 609, Amer. Math. Soc., Providence 2014, D. V. Huynh, et al., eds., pp. 117–121. MR 3204355 | Zbl 1296.16003

[11]P. A. Guil AsensioA. K. Srivastava, Automorphism-invariant modules satisfy the exchange property, J. Algebra, 388 (2013), pp. 101–106. MR 3061680 | Zbl 1296.16002

[12]D. KhuranaA. K. Srivastava, Right self-injective rings in which every element is a sum of two units, J. Algebra Appl., 6 (2007), pp. 281–286. MR 2316422 | Zbl 1116.16033

[13]T.-K. LeeY. Zhou, Modules which are invariant under automorphisms of their injective hulls, J. Algebra Appl., 12 (2013), 1250159, 9 pp. MR 3005608 | Zbl 1263.16005

[14]Mai Hoang Bien, The endomorphism ring of a square-free injective module, Acta Math. Vietnamica 39(3) (2014), Online DOI 10.1007/s40306-014-0075-y. MR 3412571

[15]S. H. MohamedB. J. Müller, Continuous and Discrete Modules, London Mathematical Society, Lecture Notes Series 147, Cambridge University Press, 1990. MR 1084376 | Zbl 0701.16001

[16]W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc., 229 (1977), pp. 269–278. MR 439876 | Zbl 0352.16006

[17]S. SinghA. K. Srivastava, Rings of invariant module type and automorphism-invariant modules, in: Ring Theory and its Applications, Contemp. Math. 609, Amer. Math. Soc., Providence 2014, D. V. Huynh, et al., eds., pp. 299–311. MR 3204368 | Zbl 1296.16006

[18]B. Stenström, Rings of quotients, Springer-Verlag, 1975. MR 389953 | Zbl 0296.16001

[19]P. Vámos, 2-good rings, Quart. J. Math., 56 (2005), pp. 417–430. MR 2161255 | Zbl 1156.16303